# SDR AALA201712199014

- Difficulty date: December 3, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE FORWARD AND AFT GIRT BAR FITTING ATTACHMENT ON THE L1 DOOR SILL.  REPLACED LOWER SILL AND FASTENERS LOCATED BETWEEN FRAMES 16 TO 20 IAW SRM 51-72-11, AND DRAWING D53110339.
